Pain & Bruising after the Priapus Shot® Procedure

Question…

I would like to know if the following issue is ok or not.
Two weeks ago i had my first P shot, in the Netherlands, the treatment went fine, but i had some bruses on my penis on the spots were the needle was set, after a couple of days it was gone.

However, i had pain in my penis, especially in the nights, i woke up several times because of a painfull nightly erection.
Also my erection was worse than before the treatment.
My doctor told me to give the penis some rest, so no pump for 3-4 days, after that start again.

Everywhere i see on the internet the color of the plasma is yellow, mine was red, is this normal?
Did the centrifuge do his work well?

Thank you for your reply in advance.
Kind regards,

Answer…

One thought on “Pain & Bruising after the Priapus Shot® Procedure”

  1. The red PRP is absolutely fine! Plasma is basically yellow, but if the blood is processed too much (in order to rid it of every red cell) the risk of over filtration and decreased platelets may occur. So the red tinge is totally fine.

    As to the pain, many soon realize it’s merely due to the increased sensation which can occur almost, if not, immediately. Yes, you had needles inserted into the penis and with the renewed sensation, you are now feeling it more.

    This will resolve and you’ll love your results.

    At Biltmore Restorative Medicine in Asheville, NC, we’ve been doing this fantastic procedure for years! Your questions are on target and appropriate. You’ll be thrilled!

Leave a Reply